On entire moments of self-similar Markov processes

Barczy, Mátyás ; Döring, Leif

DOI: https://doi.org/10.1080/07362994.2013.741397
URL: https://arxiv.org/abs/1203.4332
Additional URL: https://www.tandfonline.com/doi/abs/10.1080/073629...
Document Type: Article
Year of publication: 2013
The title of a journal, publication series: Stochastic Analysis and Applications
Volume: 31
Issue number: 2
Page range: 191-198
Place of publication: Philadelphia, PA
Publishing house: Taylor & Francis
ISSN: 0736-2994 , 1532-9356
Publication language: English
Institution: School of Business Informatics and Mathematics > Probability Theory (Döring 2017-)
Subject: 510 Mathematics

Dieser Datensatz wurde nicht während einer Tätigkeit an der Universität Mannheim veröffentlicht, dies ist eine Externe Publikation.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item